# SDR DLM88000967

- Difficulty date: May 16, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 21,567 hours, 17,034 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Not Seated
- Location: Cockpit
- Component: Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOWN UNSAFE INDICATION WHEN GEAR DOWN SELECTED.  PULLED EMERGENCY HANDLE AND GEAR SHOWED 3 GREEN.  FOUND GEAR HANDLE NOT FULLY IN GEAR DOWN DETENT.  JACKED AIRCRAFT AND SWUNG GEAR.  UNABLE TO DUPLICATE.
